# SDR DALA2024072307399

- Difficulty date: July 18, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0457247) CORROSION ON FLOOR SUPPORT STRAP WL-208, STA-1016+12, LBL-17.5. REMOVED, REPLACED AND INSTALLED FLOOR STRAP BTW STA 1006 TO STA 1016+8" WL-208 LBL 17.5 IAW B737-800 SRM 51-40-02-OG AND DWG 147A5700.
